Comments 1

  1. We recently talked about a vasodilator that you prescribed for my high blood pressure. I mentioned some side effects that I seemed to be feeling including depression and fatigue. Today I looked up the beta blocker you had previously prescribed, and found those to be common side effects.

    Depressive symptoms included sadness on wakeup, failure to follow up on commitments and lack of interest in future commitments.

    Therefore, I have stopped taking that beta blocker, Metrol…….. for the next week, as you proposed I do for the vasodilator. I’ll see what results. Right now I feel released from bondage,

    If you would like another course of action please let me know. Otherwise I will continue off this beta blocker for the next few weeks and talk to you at the end of October.

Leave a Reply

Your email address will not be published. Required fields are marked *

fourteen − ten =